# SDR FDEA201007152569

- Difficulty date: July 15, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 34,465 hours, 17,506 cycles
- Engine: Ge CF680
- Engine time: 6,407 hours, 3,138 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 60718700
- Part serial: C71746
- Condition: Failed
- Location: Nr2 Engine Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PASSING FL 290, NR 2 ENGINE EGT COMPLETELY FAILED ( BOTH DIGITIAL AND ANALOG ) WITH - 2 PERCENT N1 AND N2 FLUX WITH - 200 POUNDS FUEL FLOW FLUX.  UPON LANDING AT MEM - BOTH  EGT'S WORKED NORMAL.  R & R  NR 2 ENG LOWER AND UPPER EGT HARNESSES IAW AMM ATA 77-21-04-04-0.   R & R NR 2 ENG EGT JUNCTION BOX .  R & R NR 2 PMC IAW AMM ATA 73-23-00-04. ACFT WIRING WAS INSPECTED/CHECKED, NO FAULTS FOUND.  PERFORMED OPS CK OF NR 2 ENGINE PMC IAW 71-00-00-05. OPS CK GOOD. ALL ENGINE PARAMETERS WERE STABLE DURING TEST.  EGT WAS STABLE FOR THE DURATION OF PMC TEST INCLUDING RUN UP TO 94.7 PERCENT N1.
